The Michigan Mathematical Journal

Sufficient conditions for semicontinuous surface integrals.

L. Turner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 3 (1963), 193-206.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998900

Digital Object Identifier
doi:10.1307/mmj/1028998900

Mathematical Reviews number (MathSciNet)
MR0153820

Zentralblatt MATH identifier
0135.32501

Subjects
Primary: 28.80
Secondary: 53.01

Citation

Turner, L. Sufficient conditions for semicontinuous surface integrals. Michigan Math. J. 10 (1963), no. 3, 193--206. doi:10.1307/mmj/1028998900. https://projecteuclid.org/euclid.mmj/1028998900


Export citation